The \(L^ p\)-boundedness of pseudodifferential operators with estimates of parabolic type and product type (Q1066460): Difference between revisions
From MaRDI portal
m rollbackEdits.php mass rollback Tag: Rollback |
Set OpenAlex properties. |
||
Property / full work available at URL | |||
Property / full work available at URL: https://doi.org/10.2969/jmsj/03820199 / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W1964423525 / rank | |||
Normal rank |
Revision as of 17:43, 21 March 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | The \(L^ p\)-boundedness of pseudodifferential operators with estimates of parabolic type and product type |
scientific article |
Statements
The \(L^ p\)-boundedness of pseudodifferential operators with estimates of parabolic type and product type (English)
0 references
1986
0 references
We consider non-regular symbols P(x,\(\xi)\) on \({\mathbb{R}}^ n\) whose derivatives do not necessarily converge to 0 as \(| \xi | \to \infty\), and we give some sufficient conditions for the \(L^ p\)- boundedness of the associate pseudodifferential operators. For example, we can give a sufficient condition for the \(L^ p\)- boundedness of the pseudodifferential operators associated with non- regular symbols P(x,\(\xi)\) satisfying the estimates \[ | \partial^ k_{\xi_{\ell}}P(x,\xi)| \leq C(1+\xi^ 2_{\ell})|^{- k/2}\quad for\quad every\quad k=0,1,...,n+1. \] In order to state the conditions in a sharp form, we introduce the notion of multiple modulus of continuity, as a generalization of modulus of continuity. Then we show the sharpness of the conditions by constructing a symbol the associated operator of which is not \(L^ p\)-bounded. Some modifications of the Fourier multiplier theorem and those of the Littlewood-Paley decomposition of \(L^ p\) are also obtained. The results of this paper are announced without proof in Proc. Jap. Acad., Ser. A 60, 279-282 (1984) and ibid. 61, 95-98 (1985).
0 references
non-regular symbols
0 references
\(L^ p\)-boundedness
0 references
pseudodifferential operators
0 references
multiple modulus of continuity
0 references
Fourier multipler theorem
0 references
Littlewood- Paley decomposition of \(L^ p\)
0 references